Louis Petingi
Louis Petingi
Professor of Computer Science
Verified email at - Homepage
Cited by
Cited by
Reliability of networks with delay constraints
L Petingi, J Rodriguez
Congressus Numerantium, 117-124, 2001
Reliability of communication networks with delay constraints: computational complexity and complete topologies
H Cancela, L Petingi
International Journal of Mathematics and Mathematical Sciences 2004, 1551-1562, 2004
On the characterization of graphs with maximum number of spanning trees
L Petingi, F Boesch, C Suffel
Discrete mathematics 179 (1-3), 155-166, 1998
Diameter constrained network reliability: exact evaluation by factorization and bounds
H Cancela, L Petingui
Reportes Técnicos 01-03, 2001
Polynomial-time topological reductions that preserve the diameter constrained reliability of a communication network
H Cancela, M El Khadiri, LA Petingi
IEEE Transactions on Reliability 60 (4), 845-851, 2011
A new technique for the characterization of graphs with a maximum number of spanning trees
L Petingi, J Rodriguez
Discrete mathematics 244 (1-3), 351-373, 2002
On the characterization of the domination of a diameter-constrained network reliability model
H Cancela, L Petingi
Discrete applied mathematics 154 (13), 1885-1896, 2006
Network theory tools for RNA modeling
N Kim, L Petingi, T Schlick
WSEAS transactions on mathematics 9 (12), 941, 2013
Uniformly least reliable graphs
L Petingi, JT Saccoman, L Schoppmann
Networks: An International Journal 27 (2), 125-131, 1996
A diameter-constrained network reliability model to determine the probability that a communication network meets delay constraints
L Petingi
WTOC 7, 574-583, 2008
Properties of a generalized source-to-all-terminal network reliability model with diameter constraints
H Cancela, L Petingi
Omega 35 (6), 659-670, 2007
Network reliability with arc failures and repairs
PS Pulat
IEEE transactions on reliability 37 (3), 268-273, 1988
Bounds on the maximum number of edge-disjoint Steiner trees of a graph
L Petingi, J Rodriguez, B Campus
Congressus Numerantium, 43-52, 2000
An extended dual graph library and partitioning algorithm applicable to pseudoknotted RNA structures
S Jain, S Saju, L Petingi, T Schlick
Methods 162, 74-84, 2019
Diameter-related properties of graphs and applications to network reliability theory
L Petingi
Reliability and Vulnerability in Models and Its Applications 12 (6), 2013
Dual graph partitioning highlights a small group of pseudoknot-containing RNA submotifs
S Jain, CS Bayrak, L Petingi, T Schlick
Genes 9 (8), 371, 2018
Introduction of a new network reliability model to evaluate the performance of sensor networks
L Petingi
International Journal of Mathematical Models and Methods in Applied Sciences …, 2011
Maximizing the Weighted Number of Spanning Trees: Near--Optimal Graphs
K Khosoussi, GS Sukhatme, S Huang, G Dissanayake
arXiv preprint arXiv:1604.01116, 2016
A new proof of the Fisher-Ryan bounds for the number of cliques of a graph
L Petingi, J Rodriguez
Congressus Numerantium, 143-146, 2000
On the characterization of graphs with maximum number of spanning trees
L Petingi
Stevens Institute of Technology, 1991
The system can't perform the operation now. Try again later.
Articles 1–20